# SDR DXTA2023081593110

- Difficulty date: August 15, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 6,789 hours, 3,819 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 2Q41T
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR: AFTER TAKEOFF THE NOSE GEAR DID NOT RETRACT AND REMAINED DOWN WITH GREEN INDICATION WHILE MAIN GEAR INDICATED UP. AMBER GEAR DISAGREE EICAS MESSAGE WAS ILLUMINATED. RAN CHECKLISTS AND PUT GEAR HANDLE DOWN AND HAD 3 DOWN AND GREEN INDICATIONS. AFTER RETURNING TO THE RAMP AND SELECTING THE GEAR DOOR TO THE OPEN POSITION THE NOSE GEAR DOOR WILL NOT OPEN. I CAN HEAR THE HYDRAULIC PRESSURE GO TO THE DOOR BUT IT DOES NOT OPEN.  SUSPECT THAT KEPT THE NOSE GEAR FROM RETRACTING. ALL PINS WERE REMOVED AND HYDRAULICS NORMAL. GEAR PINS PLACED BACK IN AFTER SHUTDOWN. TROUBLE SHOT WITH BOMBARDIER CRC TO FAULTY NLG DOOR SELECTOR VALVE. REMOVED INOP VALVE AND INSTALLED OVERHAULED NOSE GEAR DOOR SELECTOR VALVE. VERIFIED NOSE DOOR IS ABLE TO BE CLOSED AND OPENED WITH THE NOSE DOOR SELECTOR SWITCH. PERFORMED GEAR SWINGS AND ALL 3 GEARS RETRACT AND EXTEND NORMALLY WITH PROPER 3 WHITE UP AND 3 GREEN DOWN AND LOCK INDICATION. NOSE GEAR DOORS OPERATE NORMALLY, OPS CKS GOOD. VALVE LEAK CKS AND OPERATIONAL CKS GOOD, REF. CL-650 MM. 32-22-13.  ORIGINAL SUBMISSION DATE: 8/15/2023
